Literature by the same author
plus at Google Scholar

Bibliografische Daten exportieren
 

Capacity of an infinite family of networks related to the diamond network for fixed alphabet sizes

Title data

Kurz, Sascha:
Capacity of an infinite family of networks related to the diamond network for fixed alphabet sizes.
In: Designs, Codes and Cryptography. Vol. 93 (2025) . - pp. 409-421.
ISSN 1573-7586
DOI: https://doi.org/10.1007/s10623-024-01485-9

Official URL: Volltext

Abstract in another language

We consider the problem of error correction in a network where the errors can occur only on a proper subset of the network edges. For a generalization of the so-called Diamond Network we consider lower and upper bounds for the network’s (1-shot) capacity for fixed alphabet sizes.

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: network coding; capacity; adversarial network; single-error correction codes
Subject classification: Mathematics Subject Classification Code: 94B65
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematical Economics
Result of work at the UBT: Yes
DDC Subjects: 000 Computer Science, information, general works > 004 Computer science
500 Science > 510 Mathematics
Date Deposited: 19 Feb 2025 08:51
Last Modified: 19 Feb 2025 08:51
URI: https://eref.uni-bayreuth.de/id/eprint/92426